# SDR REXA2019042250490

- Difficulty date: April 15, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 6013700357
- Condition: Cracked
- Location: Pylon Panel Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEAL REPLACEMENT ON PANEL 412AB, FOUND RETAINER TO BE CRACKED AND BROKEN.  REMOVED OLD SEAL RETAINER/REPLACED WITH NEW SEAL ON PNL 412AB IAW  51-42-06.
